# SDR SWIA2019022145536

- Difficulty date: February 21, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 29,991 hours, 28,142 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE LANDING GEAR WON`T RETRACT WITH THE LANDING GEAR LEVER IN THE UP POSITION. SHORTLY AFTER PARK BRAKE SOV? AND A/SKID INBD? CAUTION MESSAGES. RETURNED TO FIELD. (FLT#3500) REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE ASSEMBLY IAW AMM. PERFORMED MULTIPLE SUCCESSFUL FUNCTIONAL TESTS OF THE EXTENSION AND RETRACTION SYSTEM IAW AMM. FUNCTIONAL TEST GOOD. NO FURTHER DEFECTS NOTED.
